# SDR ASAA2023081744840

- Difficulty date: August 17, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 46,561 hours, 16,589 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Part serial: UNK
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LOWER SKIN HAS A 2.5" CRACK INDICATION AT THE REAR SPAR LOCATED AT STAB. STA. 95". AS MARKED. GROUNDED - YES. REPAIRED RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN AT REAR SPAR STABILIZER STATION 95". IAW B737-800 SRM 55-10-01 REPAIR 11THIS IS A CATAGORY B REPAIR WITH INSPECTIONS REQUIRED AT INTERVALS OF 9,000 FLIGHT CYCLES WITH AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES IAW B737 800 SRM 55-10-01-2R-11 PARA 5 TABLE 204.
